# SDR REXA2019111871638

- Difficulty date: November 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 33,043 hours, 32,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE CHECK FOUND BOTH FWD EXTERIOR EMERGENCY LIGHTS OUT NEXT TO PAX DOOR AND SERVICE DOOR
REMOVED AND REPLACED #1 EMRGENCY BATTERY IAW JOB CARD 33-900-701 AND CHARGER IAW AMM 33-51-05. OPS CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME. BATTERY POS PS1LF PN OFF 2013-BR ON 2013-1A SN OFF B10732 ON 119344 CHARGER POS PS1LF PN OFF BA5-0933-901 ON BA500933-90
